# SDR COMA9610167

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 3410 · Flight Environment Data
- Part: Air Speed Ind
- Part number: 39948E2903
- Condition: Failed
- Location: Rt Inst Panel
- Part time: 7,262 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

COPILOT'S AIR SPEED INDICATOR FAILED DURING TAKEOFF.  REPLACED THE AIR SPEED INDICATOR.  PART TOTAL CYCLES, 7,765.
